# SDR SWAA2025040705828

- Difficulty date: March 15, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT 2025-203782<
